# SDR JJBA20160728002

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 36,104 hours, 48,537 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT NR 2 ENGINE START, SMOKE IN THE CABIN WITH BLEEDS ON. COMPLETED FAULT ISOLATION TROUBLESHOOTING IAW 72-00-04.   BLEED LINES INSPECTED FOR OIL AND FOD.   COULD NOT DUPLICATE SMOKE, NO FURTHER DEFECTS NOTED AT THIS TIME.
